# SDR CALA9801489

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Casting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE PYLON PANEL LOWER SIDE NUT PLATE AREA CRACKED AND FOUND A 1 CRACK IN INBOARD FORWARD ATTACH CASTING.  THE CASTING WAS REMOVED IAW SRM 51-30-2.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND MM 51-20-11.  A NEW CASTING WAS INSTALLED IAW SRM 51-30-2.
